A survey on Markovian jump systems: Modeling and design

Full text for this resource is not available from the Research Repository.

Shi, Peng ORCID: 0000-0003-2668-7616 and Li, F (2015) A survey on Markovian jump systems: Modeling and design. International Journal of Control, Automation and Systems, 13 (1). 1 - 16. ISSN 1598-6446

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31310
DOI 10.1007/s12555-014-0576-4
Official URL http://link.springer.com/article/10.1007/s12555-01...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Markovian jump system; MJS; Euclidean space; Markov processes; bunch-train cavity interaction; BTCI
Citations in Scopus 228 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login